Author(s): Joginder Singh Dhiman, Poonam Sharma, Megh Raj Goyal

Email(s): jsdhiman66@gmail.com

DOI: 10.5958/2321-581X.2015.00022.7

Address: Joginder Singh Dhiman1, Poonam Sharma1 and Megh Raj Goyal2
1Department of Mathematics, Himachal Pradesh University, Summerhill, Shimla-171005 (H.P.) India.
2Department of Mathematics, D.A.V. College, Malout-152107, Punjab, India
*Corresponding Author:

Published In:   Volume - 6,      Issue - 1,     Year - 2015


Cite this article:
Joginder Singh Dhiman, Poonam Sharma, Megh Raj Goyal. On the Bounds for Oscillation in Thermohaline Convection Problems with Temperature-Dependent Viscosity. Research J. Engineering and Tech. 6(1): Jan.-Mar. 2015 page 149-154. doi: 10.5958/2321-581X.2015.00022.7




Recomonded Articles:

Author(s): Jyoti Prakash, Sanjay Kumar Gupta

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh, Kanu Vaid

DOI: 10.5958/2321-581X.2015.00004.5         Access: Open Access Read More

Author(s): Jyoti Prakash, Renu Bala, Kultaran Kumari

DOI: 10.5958/2321-581X.2015.00008.2         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Deepak Gupta

DOI:         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Poonam Sharma, Megh Raj Goyal

DOI: 10.5958/2321-581X.2015.00022.7         Access: Open Access Read More

Research Journal of Engineering and Technology (RJET) is an international, peer-reviewed, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology....... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2321-581X 


Recent Articles




Tags